Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Paraplegic patient. Brownish semen with reduced volume. History of ruptured testicles in the past. What could this be?

I am a T-4 through T-8 paraplegic. I have never had much trouble getting erect and having sexual encounters, but my problem is, my ejaculate is no longer clear to milky but rather brownish and with very low volume. Also, it has caused me tremendous pain in the back of my head around my brain stem at times. In addition, when I had my motorcycle accident, I ruptured one of my testicles as well. In my 20 years of being paralyzed I have only ejaculated about 8 times and since my divorce four years ago, I have only ejaculated once and while I didn t have the head pain, the ejaculate is still the way I described it earlier. I am on the market and dating, without a lot of results as women aren t really responsive to disabled people at least where I am. I haven t been sexually active with anyone, however I am sure it might go there eventually. So my question is is this normal for a paraplegic or is there something wrong?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! In your case it could be a normal phenomena for having reduced frequency of ejaculation. For the brownish colour of your semen, you should get your semen tested in a lab. I do not think it is related to a testicular trauma of 20 yrs old. However, to be on the safer side, you are advised to go for an ultrasound of the testes followed by a consultation with Urologist. Wish you good luck.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor